Alert archive / Florida / Tornado Warnings in 2014
Tornado Warning 1, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Feb 12, 2014, 5:31 PM EST for DeSoto County, Hardee County, Manatee County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 12, 2014, 5:31 PM EST (22:31 UTC)
- Expired
- Feb 12, 2014, 6:00 PM EST
- In force
- 29 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties DeSoto County, FL, Hardee County, FL, Manatee County, FL
The radar
The Tampa radar (KTBW), 48 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 12, 3:06 PM EST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
339 WFUS52 KTBW 122231 TORTBW FLC027-049-081-122300- /O.NEW.KTBW.TO.W.0001.140212T2231Z-140212T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 531 PM EST WED FEB 12 2014 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN HARDEE COUNTY IN CENTRAL FLORIDA... NORTHWESTERN DESOTO COUNTY IN SOUTH CENTRAL FLORIDA... EASTERN MANATEE COUNTY IN WEST CENTRAL FLORIDA... * UNTIL 600 PM EST * AT 531 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A TORNADO NEAR MYAKKA CITY...OR 20 MILES NORTH OF NORTH PORT...MOVING EAST AT 35 MPH. * THE TORNADO WILL BE NEAR... 7 MILES SOUTH OF MYAKKA HEAD BY 540 PM EST... LIMESTONE BY 555 PM EST... 8 MILES SOUTH OF ONA BY 600 PM EST... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. && LAT...LON 2755 8191 2727 8190 2728 8222 2742 8224 TIME...MOT...LOC 2231Z 266DEG 30KT 2736 8217 $$
1 follow-up statement
050
WWUS52 KTBW 122246
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
546 PM EST WED FEB 12 2014
FLC081-122256-
/O.CAN.KTBW.TO.W.0001.000000T0000Z-140212T2300Z/
MANATEE FL-
546 PM EST WED FEB 12 2014
...THE TORNADO WARNING FOR EASTERN MANATEE COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
WEDNESDAY EVENING FOR SOUTHWESTERN FLORIDA.
LAT...LON 2728 8190 2727 8191 2730 8206 2738 8205
2743 8191
TIME...MOT...LOC 2246Z 280DEG 32KT 2734 8201
$$
FLC027-049-122300-
/O.CON.KTBW.TO.W.0001.000000T0000Z-140212T2300Z/
DESOTO FL-HARDEE FL-
546 PM EST WED FEB 12 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EST FOR
SOUTHWESTERN HARDEE AND NORTHWESTERN DESOTO COUNTIES...
AT 546 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED 10 MILES WEST OF
LIMESTONE...OR 15 MILES NORTHWEST OF ARCADIA...MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
LIMESTONE BY 555 PM EST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
WEDNESDAY EVENING FOR SOUTHWESTERN FLORIDA.
&&
LAT...LON 2728 8190 2727 8191 2730 8206 2738 8205
2743 8191
TIME...MOT...LOC 2246Z 280DEG 32KT 2734 8201
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Feb 12, 4:07 PM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Feb 12, 4:07 PM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
407 PM EST WED FEB 12 2014
...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 03Z...
.SHORT TERM (TONIGHT-FRIDAY)...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL COUNTIES EXCEPT
FOR LEVY AND CITRUS AND INCLUDING THE NEARSHORE GULF WATERS
THROUGH 03Z. A SQUALL LINE IS MOVING THROUGH THE AREA FROM AROUND
HERNANDO COUNTY EXTENDING SOUTHWEST INTO THE GULF WATERS AT THIS
TIME WITH A LARGE AREA OF RAIN BEHIND IT. A LOOK AT RADAR IMAGERY
SHOWS A BOUNDARY MOVING SLOWLY SOUTH THROUGH PASCO COUNTY AND
ALSO A FEW GRAVITY WAVES NEAR OUR OFFICE...BOTH OF WHICH COULD
GIVE THUNDERSTORMS ALONG THE LINE AN EXTRA PUSH AND SOME EXTRA
SPIN. HAVE ALREADY SEEN EVIDENCE OF THIS IN A FEW CELLS. STORMS
SHOULD ALSO BENEFIT FROM MOVING OVER LAND AND AWAY FROM THE COOLER
SHELF WATERS. HAVE UPDATED THE TIMING OF RAIN BASED ON CURRENT
TRENDS AND WILL CONTINUE TO MONITOR. THE TAMPA BAY REGION WILL
EXPERIENCE THE SQUALL LINE OVER PEAK RUSH HOUR TIMES...WITH THE
LINE THEN MOVING SOUTHEAST THROUGH THE AREA THIS EVENING. WILL
INCLUDE WORDING IN THE FORECAST FOR DAMAGING WIND GUSTS...AS THIS
CONTINUES TO BE THE MAIN THREAT...ALTHOUGH ISOLATED SPIN-UPS
CANNOT BE RULED OUT. HAVE OPTED TO CONTINUE THE ONGOING FORECAST
THINKING IN ENDING THE RAIN COMPLETELY BY 12Z.
COLD AIR ADVECTION WILL TAKE PLACE DURING THE DAY ON THURSDAY WITH
STRONG NORTHWEST WINDS USHERING IN A COOLER AND DRIER AIR MASS.
TEMPERATURES DURING THE DAY WILL RISE ONLY INTO THE LOWER 60S-AROUND
70 NORTH TO SOUTH. CURRENT THINKING IS THAT WE WILL HAVE SOME
STUBBORN LOWER CLOUDS HANGING AROUND FOR THE FIRST PART OF THE
DAY...WITH THOSE GRADUALLY CLEARING OUT FOR THE AFTERNOON. FRIDAY
WILL BE ANOTHER COOL DAY...BUT A FEW DEGREES WARMER THAN
THURSDAY...WITH NO RAIN EXPECTED.
WITH THE GUSTY NORTHWEST WINDS BEHIND THE FRONT...EXPECT INCREASED
SWELLS AND RIP CURRENTS AT AREA BEACHES SO HAVE ISSUED A HIGH SURF
ADVISORY FOR TONIGHT THROUGH THURSDAY NIGHT.
.LONG TERM (FRIDAY NIGHT - TUESDAY)...
AN UPPER/MID LEVEL SHORTWAVE TROUGH IS FORECAST TO CROSS THE
SOUTHEAST UNITED STATES FRIDAY NIGHT AND DRAG A WEAK AND MOSTLY DRY
COOL FRONT THROUGH THE FLORIDA PENINSULA ON SATURDAY. HOWEVER...RAIN
CHANCES ARE EXPECTED TO REMAIN PRETTY SLIM...LESS THAN 20 PERCENT AS
THIS BOUNDARY MOVES THROUGH. DESPITE THE FRONTAL
PASSAGE...TEMPERATURES WILL ONLY DROP TO A FEW DEGREES BELOW NORMAL
SATURDAY NIGHT. BY SUNDAY...ZONAL FLOW WILL SETUP ALOFT AND SURFACE
HIGH PRESSURE WILL BEGIN TO FILL INTO THE FLORIDA PENINSULA. RAIN
CHANCES WILL REMAIN NEGLIGIBLE THROUGH THE START OF THE WORK WEEK
WITH WARM AND MOSTLY SUNNY AFTERNOONS.
&&
.AVIATION...
A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH LATE THIS
AFTERNOON INTO EARLY THIS EVENING. SOME OF THE STORMS COULD BE
STRONG WITH VERY GUSTY WINDS. FOLLOWING THE LINE OF
STORMS...SCATTERED SHOWERS AND MVFR CIGS ARE EXPECTED AHEAD OF THE
COLD FRONT THROUGH MUCH OF THE NIGHT. CAN/T RULE OUT SOME IFR
CIGS...BUT CONFIDENCE IN THIS OCCURRING IS TOO LOW TO MENTION IN THE
TAFS AT THIS TIME. VFR CONDITIONS ARE THEN EXPECTED TO DEVELOP FROM
NORTH TO SOUTH BEHIND THE COLD FRONT.
&&
.MARINE...
NORTHWEST WINDS WILL INCREASE INTO THE 20-25 KNOT RANGE WITH
HIGHER GUSTS STARTING TONIGHT AND CONTINUING INTO THURSDAY SO
HAVE ISSUED A SMALL CRAFT ADVISORY FOR ALL THE GULF WATERS. SEAS
WILL PEAK AT AROUND 8-9 FEET BEFORE SUBSIDING THURSDAY NIGHT.
LIGHT WINDS AND SEAS ARE THEN EXPECTED THROUGH THE WEEKEND.
&&
.FIRE WEATHER...
MARGINAL RELATIVE HUMIDITY VALUES ARE POSSIBLE THURSDAY
AFTERNOON AS DRIER AIR MOVES IN BEHIND A COLD FRONT...BUT NO RED
FLAG CONDITIONS ARE ANTICIPATED AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 58 63 45 67 / 80 10 0 0
FMY 66 71 47 70 / 100 10 0 0
GIF 58 66 41 69 / 90 10 0 0
SRQ 62 65 46 66 / 90 10 0 0
BKV 54 62 36 68 / 70 10 0 0
SPG 60 63 50 65 / 80 10 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
MANATEE-COASTAL PASCO-COASTAL SARASOTA-DESOTO-HARDEE-
HIGHLANDS-INLAND CHARLOTTE-INLAND HILLSBOROUGH-INLAND
LEE-INLAND MANATEE-INLAND PASCO-INLAND SARASOTA-
PINELLAS-POLK.
HIGH SURF ADVISORY FROM 7 PM THIS EVENING TO 10 PM EST
THURSDAY FOR COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-
COASTAL LEE-COASTAL MANATEE-COASTAL SARASOTA-PINELLAS.
GULF WATERS...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 PM EST
THURSDAY FOR BONITA BEACH TO ENGLEWOOD OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD
TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...05/CARLISLE
AVIATION...21/JELSEMA
PREVIOUS LONG TERM...18/FLEMINGHazardous weather outlook, Feb 12, 5:14 AM EST, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 514 AM EST WED FEB 12 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-131015- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 514 AM EST WED FEB 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A DEVELOPING SURFACE LOW IN THE NORTHEASTERN GULF OF MEXICO WILL MOVE ACROSS NORTHERN FLORIDA...TRAILING A COLD FRONT THROUGH THE PENINSULA LATE THIS AFTERNOON AND EVENING. A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE AREA ALONG AND AHEAD OF THE FRONT. THE PRIMARY THREATS WILL BE FREQUENT LIGHTNING...GUSTY WINDS...AND PERHAPS AN ISOLATED TORNADO OR WATERSPOUT. ...RIP CURRENT IMPACT... STRONG ONSHORE WINDS AND BREAKING WAVES WILL PRODUCE A LOW RISK OF RIP CURRENTS LATE THIS AFTERNOON AT AREA BEACHES. THE RIP CURRENT RISK WILL INCREASE TO A MODERATE RISK LATER THIS EVENING AND CONTINUE THROUGH THURSDAY. A RIP CURRENT CAN PULL EVEN STRONG SWIMMERS INTO DEEPER WATER. USE CAUTION WHEN SWIMMING AT UNGUARDED BEACHES. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL PICK UP BEHIND A DEVELOPING COLD FRONT THIS EVENING. NORTHWEST WINDS WILL BUILD TO 20-25 KNOTS LATE TONIGHT BEFORE SUBSIDING THURSDAY EVENING. SEAS OF 6-8 FEET WILL CONTINUE THROUGH FRIDAY MORNING. THIS WILL CREATE HAZARDOUS CONDITIONS FOR OPERATORS OF SMALL CRAFT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...RIP CURRENT IMPACT... THE MODERATE RISK OF RIP CURRENTS WILL EXTEND THROUGH THURSDAY EVENING AT AREA BEACHES DUE TO BREEZY ONSHORE WINDS. A RIP CURRENT CAN PULL EVEN STRONG SWIMMERS INTO DEEPER WATER. USE CAUTION WHEN SWIMMING AT UNGUARDED BEACHES. ...WIND AND SEA IMPACT... SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING WITH WINDS OF 20-25 KNOTS AND SEAS OF UP TO 8 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLEMING
In the hours before
Local storm report, Feb 12, 4:32 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
432 PM EST WED FEB 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL NOBLETON 28.65N 82.26W
02/12/2014 E0.25 INCH HERNANDO FL TRAINED SPOTTER
&&
WYNNSpecial weather statement, Feb 12, 4:52 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
452 PM EST WED FEB 12 2014
FLZ151-251-122215-
COASTAL HILLSBOROUGH-INLAND HILLSBOROUGH-
452 PM EST WED FEB 12 2014
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN HILLSBOROUGH COUNTY...
AT 452 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM LOCATED NEAR APOLLO BEACH...OR 14 MILES EAST OF DOWNTOWN
SAINT PETERSBURG...MOVING EAST AT 40 MPH. THIS STORM WILL AFFECT
RUSKIN...APOLLO BEACH...LITTLE MANATEE RIVER STATE PARK AND SUN CITY
CENTER...UNTIL 515 PM EST.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 240 AND 246.
STRONG WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM WHICH CAN
DOWN WEAKER TREES AND BLOW AROUND UNSECURED OUTDOOR OBJECTS. WHEN
DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE
BETWEEN YOU AND OTHER VEHICLES.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
WEDNESDAY EVENING FOR SOUTHWESTERN FLORIDA.
LAT...LON 2773 8249 2776 8248 2777 8244 2780 8244
2782 8242 2788 8205 2764 8206 2764 8241
2767 8249 2771 8251
TIME...MOT...LOC 2152Z 268DEG 35KT 2774 8240Special weather statement, Feb 12, 4:58 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
458 PM EST WED FEB 12 2014
FLZ052-056-061-151-155-160-162-251-255-260-262-122300-
DESOTO-HARDEE-POLK-INLAND MANATEE-INLAND SARASOTA-COASTAL SARASOTA-
INLAND CHARLOTTE-COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-
INLAND HILLSBOROUGH-COASTAL MANATEE-
458 PM EST WED FEB 12 2014
...STRONG THUNDERSTORMS WILL AFFECT CHARLOTTE...DESOTO...EASTERN
HILLSBOROUGH...HARDEE...MANATEE...POLK AND SARASOTA COUNTIES...
AT 458 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM PLANT CITY TO
LITTLE MANATEE RIVER STATE PARK TO SIESTA KEY...OR ALONG A LINE
EXTENDING FROM PLANT CITY TO 14 MILES SOUTHWEST OF FISH HAWK TO
SARASOTA...MOVING EAST AT 35 MPH...WILL AFFECT PLANT CITY AIRPORT...
VALRICO...BLOOMINGDALE AND LITHIA SPRINGS STATE PARK...UNTIL 600 PM
EST.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EST
WEDNESDAY EVENING FOR SOUTHWESTERN FLORIDA.
LAT...LON 2765 8141 2765 8157 2681 8156 2682 8207
2687 8207 2689 8210 2692 8210 2695 8208
2692 8217 2682 8215 2682 8230 2723 8253
2727 8258 2768 8241 2814 8215 2817 8152
2815 8151 2815 8146 2782 8139
TIME...MOT...LOC 2158Z 266DEG 32KT 2807 8209 2769 8231
2728 8254Local storm report, Feb 12, 5:00 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
500 PM EST WED FEB 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 1 NNW BUSHNELL 28.68N 82.12W
02/12/2014 M2.00 INCH SUMTER FL TRAINED SPOTTER
RECEIVED 2 INCHES OF RAIN IN 15 MINUTES.
&&
WYNNLocal storm report, Feb 12, 5:24 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
524 PM EST WED FEB 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 3 WSW BUSHNELL 28.65N 82.16W
02/12/2014 E0.25 INCH SUMTER FL EMERGENCY MNGR
PUBLIC REPORT TO EMERGENCY MANAGER
0445 PM TSTM WND GST WEBSTER 28.61N 82.05W
02/12/2014 E60 MPH SUMTER FL PUBLIC
PUBLIC REPORT OF ESTIMATED 60 MPH GUST.
&&
RKRLocal storm report, Feb 12, 5:27 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
527 PM EST WED FEB 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 5 ESE BROOKSVILLE 28.53N 82.32W
02/12/2014 HERNANDO FL LAW ENFORCEMENT
LARGE TREE FELL ON HOUSE. REPORTED BY HERNANDO COUNTY
S.0.
&&
RKRThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 11:10 AM EST | Lake Wind Advisory | TBW | Charlotte, DeSoto, Hardee, Highlands, Hillsborough, Lee and 5 more | 8 hr |
| Feb 12, 1:24 PM EST | Special Marine Warning | TBW | 96 min | |
| Feb 12, 3:00 PM EST | Special Marine Warning | TBW | 2 hr | |
| Feb 12, 3:05 PM EST | Special Weather Statement | TBW | Hernando, Hillsborough, Pasco, Pinellas | 55 min |
| Feb 12, 3:38 PM EST | Severe Thunderstorm Warning | TBW | Hernando, Pasco | 37 min |
| Feb 12, 3:57 PM EST | Special Weather Statement | TBW | Hardee, Hillsborough, Manatee, Pinellas, Polk, Sarasota | 63 min |
| Feb 12, 4:25 PM EST | Severe Thunderstorm Warning | TBW | Hernando, Sumter | 35 min |
| Feb 12, 4:30 PM EST | Small Craft Advisory | TBW | 26 hr | |
| Feb 12, 4:45 PM EST | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 26 hr |
| Feb 12, 4:45 PM EST | High Surf Advisory | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 26 hr |
| Feb 12, 4:52 PM EST | Special Weather Statement | TBW | Hillsborough | 23 min |
| Feb 12, 4:58 PM EST | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Manatee, Polk, Sarasota | 62 min |
| Feb 12, 5:55 PM EST | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Lee | 2 hr |
| Feb 12, 6:10 PM EST | Severe Thunderstorm Warning | TBW | Polk | 35 min |
| Feb 12, 6:23 PM EST | Special Marine Warning | TBW | 67 min |
Nearby
Tornado Warnings in Florida, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.